# SDR 97ZZZX1280

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Shaft
- Part time: 394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND ONE DISC OF DISC PAC CRACKED IN THREE PLACES.  TWO CRACKS WERE RUNNING PARALLEL WITH THE GRAIN METAL EXTENDING APPROXIMATELY 75 PERCENT OF THE WIDTH OF THE DISC.  THE THIRD CRACK RUNNING PERPENDICULAR TO THE GRAIN APPROXIMATELY 75 PERCENT OF THE WIDTH OF THE DISC.
